# SDR USAA920081909

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3163
- Condition: Failed
- Location: Mlg
- Part time: 26,974 hours, 10,396 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 71 EMERGENCY LANDING - FLIGHT WAS ON APPROACH WHEN THE FLAPS FROZE AT 2 DEGREES.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MAINT DETERMINED FLAPS EXTENSION AND RETRACTION TO BE NORMAL.  NO FAULTS WERE FOUND DURING TROUBLESHOOTING AND OPERATIONAL CHECKS.  SUBSEQUENTLY DURING ROLLOUT ON LANDING, CREW RECEIVED A FLAP ATTACH SENSOR LGCIU 1 FAULT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL INTERFACE UNIT IAW MM 32-31-71.  OPERATIONAL CHECK WAS GOOD.
